×

Inequalities for the parallel connection of resistive n-port networks. (English) Zbl 0349.94044


MSC:

94C10 Switching theory, application of Boolean algebra; Boolean functions (MSC2010)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lempel, A.; Cederbaum, I., Parallel interconnection of \(n\)-port networks, IEEE Trans. Circuit Theory, Vol. CT-14, 274-279 (1967)
[2] Murti, V. G.K.; Thulasiraman, K., Parallel connections of \(n\)-port networks, Proc. IEEE, Vol. 55, 1216-1217 (1967)
[3] Halmos, P. R., Finite Dimensional Vector Spaces (1968), Van Nostrand: Van Nostrand Princeton, N.J · Zbl 0107.01404
[4] Anderson, W. N.; Duffin, R. J., Series and parallel addition of matrices, J. Math. Anal. Appl., Vol. 26, 576-594 (1969) · Zbl 0177.04904
[5] Anderson, W. N., Shorted operators, SIAM J. appl. Math., Vol. 20, 520-525 (1971) · Zbl 0217.05503
[6] W.N. Anderson, Jr., R.J. Duffin and G.E. Trapp, “Matrix operations induced by network connections”, SIAM J. on Control, to be published.; W.N. Anderson, Jr., R.J. Duffin and G.E. Trapp, “Matrix operations induced by network connections”, SIAM J. on Control, to be published. · Zbl 0269.94015
[7] Duffin, R. J.; Trapp, G. E., Hybrid addition of matrices—a network theory concept, J. Applicable Anal., Vol. 2, 241-254 (1972) · Zbl 0268.15010
[8] Cederbaum, I., On equivalence of resistive \(n\)-port networks, IEEE Trans. Circuit Theory, Vol. CT-12, 338-344 (1965)
[9] Thulasiraman, K.; Murti, V. G.K., Modified cut-sex matrix of an \(n\)-port network, Proc. IEEE, Vol. 115, 1263-1268 (1968)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.